Congratulations, you are saving 3% by buying in bulk
Piriton Allergy Tablets act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes. Piriton Allergy Tablets can also be used to relieve cold and flu symptoms.
An effective, reliable hay fever and allergy medication, you can purchase Piriton Allergy Tablets over-the-counter and without a prescription.
Multipack of 3 x Piriton Hayfever & Allergy 30 tablets.
Piriton Allergy Tablets contain Chlorphenamine as an antihistamine an active ingredient. Chlorphenamine works to reduce the effects of histamines when you have an allergic reaction and relieve you of the symptoms.
This Piriton product is suitable for adults and children aged 6 years and over. You must be at least 16 years old to purchase this product.
How to take Piriton Allergy Tablets:
Adults (including the elderly) and children aged over 12 years: Take one tablet every 4 to 6 hours.
If you (or someone else) swallow a lot of the tablets all together, or if you think a child has accidentally swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately.
Do not drive if it is you who has taken too many tablets. Take these tablets with you so that the doctor can see what has been taken.
If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
Do not take these tablets if you:
Please see your doctor before you take these tablets if you:
Taking this medicine with food and drink:
Pregnancy and breast feeding:
Driving and using machines
Important information about some of the ingredients of the tablets:
Piriton Allergy Tablets are round, yellow tablets engraved on one side with a P above the break line.
Each tablet contains the active ingredient: Chlorphenamine maleate 4 mg.
Other ingredients: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Tablets arrived as stated on time and in good condition.
Received the items ordered quickly and efficiently.
Thank you for providing these tablets for my inflamed gritty eyes, hot itchy rashes and all the other miseries of seasonal pollen allergy. It calmed them all down within half an hour of taking the first one. What a relief!